HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Minimization of shortfall risk in a jump-diffusion model

Files in This Item:
pre571.pdf367.03 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83716

Title: Minimization of shortfall risk in a jump-diffusion model
Authors: Nakano, Y. Browse this author
Keywords: shortfall risk
jump-diffusion model
Issue Date: Nov-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 571
Start Page: 1
End Page: 10
Abstract: We consider a contingent claim in a jump-diffusion model of complete market. Given initial wealth less than the replicating cost, we explic­itly solve the problem of minimizing the expected value of hedging loss weighted by power functions. We show that the optimal portfolio is the difference between the perfect hedging portfolio of the contingent claim and the optimal portfolio of a utility minimization problem. We also give an explicit formula for the value function. These results hold for every European-type contingent claim.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69320
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University